MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number ALL-INSIDE QUADLINK KIT, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), a sales representative reported via email that the tightrope construct on the femoral side from ar-1288qai-100 all-inside quadlink kit broke during the procedure.The case was continued using a replacement ar-1588rtt2-ib fibertag tightrope ii implant, which also broke.A second ar-1588rtt2-ib fibertag tightrope ii implant from the same lot was then opened and functioned without issue.The event occurred intraoperatively on (b)(6), with no reported patient harm.Additional information was received on (b)(6): it was reported that an ar-1588rtt2-ib fibertag tightrope ii implant device broke while pulling the tightrope through the femoral tunnel and tensioning it down during an acl reconstruction procedure.The break occurred inside the patient.Both implants that broke were removed, and another tightrope was implanted on the femoral side.The femoral side had to be redone twice, resulting in an approximate 15-minute surgical delay.No additional anesthesia information was reported, other than the delay time.No adverse patient effects were reported during or following the procedure due to this issue.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is user-related, such as increased friction, tunnel-edge abrasion, or excessive forces during tensioning.

Brand Name
ALL-INSIDE QUADLINK KIT, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24578951
Report Number1220246-2026-01361
Device Sequence Number10474819
Product Code GAT
UDI-Device Identifier00888867473553
UDI-Public(01)00888867473553(11)251201(17)291031(10)15537681
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QAI-100
Device Lot Number15537681
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown